# SDR AALA201711019023

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,419 hours, 28,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LEVER HARD TO CLOSE.  INTERMITTENT INDICATION ECAM DOOR PAGE. PERFORMED ADJUSTMENT OF L1 DOOR HANDLE PROXIMITY SWITCH IAW AMM.
